Ask a doctor

Does Accutane Stunt Your Growth?

Is this a known side effect of taking accutane or roaccutane? Any other relevant info you can provide would be much appreciated.

Doctor Answers (1)

Does Accutane stunt your growth

+2

It's hard to give you a concrete answer on this. I have not seen it do this, but I prescribe low dose Accutane, and have for 30 years. There have been some studies that say Accutane does maybe stunt growth, and others that say it doesn't. In reality, it could be something that's nearly impossible to measure. So, if you take Accutane, it's not going to make you stop growing and miss like 6 inches or something. It may make you miss a millimeter of growth, but no one can really give a concrete answer on this because it's too hard to pinpoint.


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.